TheLupusSite.com banner

1 - 8 of 8 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter #1
Just wondering if anyone has experienced what I have. I was taking Infliximab for crohna flare up and was going great but after taking it for a year I sarted to have joint pain then muscle pain and a rash over my chest and back. I was sent to see the rheumy and had lots of bloods taken. Bloods came back showing that the lupus antbody was raging. I then started to have muscle aches really badly - my neck, shoulders, elbows arms, wrists and hands and my knees and feet. I felt terrible. Rheumy stopped Infliximab immediately and started me on steroids. My diagnosis was that it was drug induced lupus and when the offending drug is removed they symptoms would go away. However, the symptoms were releived by the steroids but all of a sudden now they are back. I am hurting all over again and my feet feel like they are going to explode. It's weird. They feel terrible. My hands are bad too and my neck and shoulders. Does anyone think this is the lupus again and should I go back and see the rheumy or could it be something else. Would love to hear from anyone.
 

·
elisabethm
Joined
·
512 Posts
HI Annie how long ago did you have a diagnosis of lupus.Did the rhemy not put you on plaquein.What kind of drug did he say that caused it and are you going back to the rhemy let us know Elisabeth
 

·
Administrator
Joined
·
10,167 Posts
Hi Annie,

Welcome to the site.

I am sorry to hear you were one of the rare people that developed drug induced Lupus from Infliximab (Remicade). The possibility of unwanted side effects is a chance we take with each of our medications.

Definitely go back to the doctor. Further examination is the only way to know what is going on. I hope there is a simple solution for you.

Take care,
Lazylegs
 

·
Registered
Joined
·
2 Posts
Discussion Starter #4
drug induced lupus

Yes, I think I will go back to see the rheumy. I just thought that it couldn't come back once the Infliximab had been stopped. Be just my luck if it has returned. What are your symptoms? Do you get aching muscles and pain in you joints.
 

·
Administrator
Joined
·
10,167 Posts
It may or may not be Lupus. Aching muscles and joint pain are symptoms of many diseases. Only further testing will be able to discover the cause.

I do have aching muscles but my joint pain is controlled. My symptoms are mostly neurological at this point.

Good luck with your rheumy appointment.

Take care,
Lazylegs
 

·
Registered
Joined
·
279 Posts
Hi Annie

I know this wont help you, but I met someone who was fine before she had an opperation. She was told it was the anasthetic that activated the Lupus. Ive drove myself mad at times wondering how ,why or what did I do to cause Lupus. Just have to come to terms with it there are no answers:(
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Annie,
It is worth a visit back to the doctor as you know this is not normal whether it be lupus related or not. If it would be lupus related than you are in need of treatment and should not wait as the longer you wait the harder it is to get flares under control. I do hope you feel better soon. My lupus is not drug related mine was surgery related lol. Ok well not really but I had a surgery and then I had lupus so I call it surgery related.
 

·
Registered
Joined
·
2,374 Posts
I think it would be a good idea to get in touch again with your rheumy.
Do let us know how you get on. Also welcome to the site

Sheila x :)
 
1 - 8 of 8 Posts
Top